# SDR ASAA11510740

- Difficulty date: December 2, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 16,299 hours, 4,994 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 16T1QX
- Condition: Faulty
- Location: E&E Bay
- Part time: 16,304 hours, 4,997 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON T/O ROLL PWS FAIL /WXR FAIL ILLUMINATED ON BOTH ND'S.  REPLACED WEATHER RADAR RT UNIT REF MM 34 43 41 000 801 AND 400 801.  GROUND VERIFIED CHECKED GOOD REF 34 13 00 710 802 0011.
